it has been gone on a long time--dr gave me prednisone--it went away but came back in a few days--he said to stop it--but i couldn't because my heart was beating really fast--so i am cutting the 25 in half--do you think that an allergy to it could be the cause i have lots blood work--so far all normal!!!
Talk to your doctor. He/she may be able to give you an alternative medicine for high blood pressure, which you are not allergic to. Does your heart normally beat fast or is it due to the allergic reaction?
Either way, please see your doctor. Don't cut the dose in half without the doctor knowing.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jun 2010 • 2 answers
My hands are read and tingly. I have been on prednisone and just started neurotine could this be af?
Posted 23 May 2013 • 3 answers
After stopping my 2nd 7 day round of prednisone (prescribed for a severe allergic reaction), the top
Posted 4 Mar 2014 • 1 answer
Posted 3 Dec 2016 • 1 answer
Posted 21 Mar 2017 • 1 answer